Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2012 | Journal Article | LibreCat-ID: 8556
Hausen, Jürgen, and Michael Liebendörfer. “The Cox Ring of the Space of Complete Rank Two Collineations.” Mathematische Nachrichten 285, no. 8–9 (2012): 974–80.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed